# SDR HALA2010040400151

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 13,494 hours, 32,761 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Reservoir
- Part number: 32157341
- Part serial: 244
- Condition: Leaking
- Location: Slats
- Part time: 12,066 hours, 29,216 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, LINE SERVICE REPORT SLATS HOT.  R & R WING PRESSURE RESERVOIR & SLAT VALVE IAW AMM 30-11-01.  OPS & LEAK CHECK OK.
